# SDR SWAA2024102236376

- Difficulty date: September 10, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE AND PLATE ON GIRT BAR FITTING FWD SERVICE DOOR AT FWD GALLEY AREA 2024-572493<[01] REPLACED HARDWARE AND PLATE ON GIRT BAR FITTING FWD SERVICE DOOR AT FWD GALLEY AREA IAW SOPM 20-50-01 REV 38;[02] REPLACED HARDWARE AND PLATE ON GIRT BAR FITTING FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801; FOR INSTALLATION STEPS SEE TASK 725-025-00-01Y(TTG8Q002GN9H; STEP13);[03] TASK COMPLETED.
